Existence results for the Klein-Gordon-Maxwell equations in higher dimensions with critical exponents
Paulo Cesar Carrião Patrícia L. Cunha Olímpio Hiroshi Miyagaki
Communications on Pure & Applied Analysis 2011, 10(2): 709-718 doi: 10.3934/cpaa.2011.10.709
In this paper we study the existence of radially symmetric solitary waves in $R^N$ for the nonlinear Klein-Gordon equations coupled with the Maxwell's equations when the nonlinearity exhibits critical growth. The main feature of this kind of problem is the lack of compactness arising in connection with the use of variational methods.
keywords: critical growth. Klein-Gordon-Maxwell system radially symmetric solution

Year of publication

Related Authors

Related Keywords

[Back to Top]